American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14D05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Yochay Jerby. On Morse-Bott degenerations with $Crit(\pi) \simeq\mathbb{C}P^k$ and Floer homology. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Eugene Z. Xia. Dehn twists and invariant classes. Proc. Amer. Math. Soc. 140 (2012) 1173-1183. MR 2869103.
Abstract, references, and article information
View Article: PDF

[3] Hideki Miyachi and Hiroshige Shiga. Holonomies and the slope inequality of Lefschetz fibrations. Proc. Amer. Math. Soc. 139 (2011) 1299-1307. MR 2748423.
Abstract, references, and article information
View Article: PDF

[4] Yen-lung Tsai and Eugene Z. Xia. Non-abelian local invariant cycles. Proc. Amer. Math. Soc. 135 (2007) 2365-2367. MR 2302557.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Marina Ville. Vanishing conditions for the simplicial volume of compact complex varieties. Proc. Amer. Math. Soc. 124 (1996) 987-993. MR 1246538.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Alice Silverberg. Mordell-Weil groups of generic abelian varieties in the unitary case . Proc. Amer. Math. Soc. 104 (1988) 723-728. MR 929425.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Dinakar Ramakrishnan. On the monodromy of higher logarithms . Proc. Amer. Math. Soc. 85 (1982) 596-599. MR 660611.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1